Three Weeks Post-Accutane, and Two weeks on Retin-A Micro | Pastel Whimsy: Three Weeks Post-Accutane, and Two weeks on Retin-A Micro

♥Follow Me♥

                              

Sunday, June 28, 2015

Three Weeks Post-Accutane, and Two weeks on Retin-A Micro

It has been about three weeks since I took my last dose of Accutane, and I am definitely noticing a reduction in some of the side effects I was experiencing.  The dryness in my nose has reduced, but not completely gone away.  My nose is not dry enough to cause bleeding, which is great!  My lips are no longer flaking, and I don't think I have had to exfoliate them in a couple of weeks. I was having to exfoliate them at least twice a week during the last couple of months on Accutane.  One of the greatest changes I have noticed is that my joints aren't as achy anymore.  I had to stop jogging while taking Accutane because I would become so stiff, and achy afterward.  I have been able to start jogging again, and I notice now that when I stand up after long periods of sitting (which I do a lot of as a therapist), I am not as sore!  Hurray!  I had developed pretty bad eczema on my hands, arms, and the tops of my feet towards the end of treatment.  This has almost completely come away!

So far I haven't had any breakouts at all.  I am not sure how long post-accutane people can expect to start seeing zits popping up again, but so far, so good.  Something funny I noticed this week is that my hair started to get greasy again.  Before Accutane I would have to wash my hair every other day, or spray the crap out of it with dry shampoo because I would get some serious business grease buildup.  While on Accutane, I could go days, and days, even up to a week without washing my hair, because it NEVER got greasy!  I would try not to go disgustingly long periods of time without washing my hair, because cleanliness is important, lol.  I noticed that my hair was legit greasy this week after having gone about three days without washing, which is disappointing, but I am still very, very glad to be off of Accutane.

I have been on Retin-A now for two weeks.  I use it three times a week, Friday, Sunday, and Wednesday.  I have noticed very minimal dryness and flaking on my face.  My skin is slightly more red, as you can see from these pictures, but nothing extreme at all.  I have a slight rash on one side of my neck, but that too is manageable.  I will continue to post my progress with Retina-A because I think over time I will start to see a reduction in the hyperpigmentation left on my cheeks, which is exciting!! 





No comments:

Post a Comment

Thanks for visiting...